Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have hot flashes, taking birth control pill, have anxiety. What could be the reason?

Hi. I ve been having hot flashes for the past couple of days. I get them several times a day, mainly when the temperature inside the house is warm. If I get up and move around, the hot flash subsides, but if I m sitting and watching tv, i my face starts to feel hot. I live in the midwest where the temperatures have been well into 100 s, if that helps anything. I also just started taking a birth control pill and suffer from anxiety , which I currently do not take medicine for. What could my hot flashes be a result of?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using Healthcaremagic.

One of the common reason for hot flushes is female hormonal imbalance, depends on your age too. As your symptoms are varying with temperature changes could be possible of sensitive skin.

Answered: Thu, 29 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor